Factoring Absolutely Convergent Series.
Mathematische Annalen, Tome 224 (1976), pp. 143-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__224_162903,
author = {William H. Ruckle and Robert E. Jamison},
title = {Factoring {Absolutely} {Convergent} {Series.}},
journal = {Mathematische Annalen},
pages = {143--148},
year = {1976},
volume = {224},
zbl = {0319.40007},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__224_162903/}
}
William H. Ruckle; Robert E. Jamison. Factoring Absolutely Convergent Series.. Mathematische Annalen, Tome 224 (1976), pp. 143-148. http://geodesic.mathdoc.fr/item/MAN_1976__224_162903/